# SDR R61A201202090090

- Difficulty date: February 9, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 12,711 hours, 10,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR3
- Part serial: 12581
- Condition: Failed
- Location: Lavatory
- Part time: 12,711 hours, 10,104 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT HAD INDICATION OF SMOKE IN LAV AND FIGHT ATTENDANT REPORTED A BURNING SMELL.  CAPTAIN DECIDED TO RETURN AS A PRECAUTION AND DECLARED AN EMERGENCY.  AC LANDED WITH NO ISSUES, MAINTENANCE WAS NOTIFIED AND CALLED TO THE GATE.  MAINTENANCE FOUND THE LAV SMOKE DETECTOR TO BE AT FAULT.  REMOVED AND REPLACED THE LAV SMOKE DETECTOR PER THE EMB 175 AMM, OPS CHECKED GOOD.  AC WAS RELEASED BACK INTO SERVICE.
